# SDR QXEA9600033

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Intermittent
- Location: Cockpit
- Component: Dhav
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHTS FLICKER ON TAKEOFF ABOUT THE SAME TIME STANDBY HYDRAULIC SWITCHES ARE TURNED OFF.  POWER SUPPLY PS1 AND PS2, CONTROL BOX AND CIRCUIT BREAKER 1 AND 2 REPLACED.  LIGHTS OPS CHECKED GOOD.
